# SDR N6WA2025102201

- Difficulty date: October 20, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10022
- Aircraft time: 48,138 hours, 38,486 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: BA670393111SB
- Condition: Corroded
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING CENTER STRAP HAS CORROSION.    REMOVED AND REPLACED AFT WING TO FUSELAGE FAIRING CENTER STRAP IAW CRJ AMM 53-82-83
